# SDR ASAA2017021919852

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 19,826 hours, 5,734 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP CAUTION ON RECALL. EXTINGUISHED ON MASTER CAUTION RESET. ACFT GROUNDED.   CONTROL CABIN PRIMARY TEMP CONTROLLER INOPERATIVE.  NR 2 PACK/ZONE TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT ON PREV FLT.  RESET FAULT. FAULT DID NOT RETURN.  BITE TESTED NR 2 CONTROLLER GOOD IAW AMM 21-51-00. FUNCTIONAL TESTED FLT DECK TRIM VALVE GOOD.
